# SDR DALA2023020200826

- Difficulty date: January 30, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N818DA
- Make and model: Boeing 737932ER
- Aircraft serial: 31928
- Aircraft time: 29,130 hours, 11,070 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Not Entered
- Part number: NOTENTERED
- Condition: Not Entered
- Location: Not Entered
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2607426) DURING HCK AT QRO, WHILE PERFORMING INTERNAL UNDER AFTER GALLEY AND LAVATORIES WET AREAS (CPCP) INSPECTION PER WC 5300-2103, CORRODED AREAS WERE FOUND AFFECTING THE R2 DOOR LOWER MAIN SILL INNER CHORD, BETWEEN STA 943 & STA 953. MAINTENENACE REPAIRED DAMAGE PER ERA 605508-14.
